Korean J. Math. Vol. 27 No. 2 (2019) pp.357-374
DOI: https://doi.org/10.11568/kjm.2019.27.2.357

$k-$fractional integral inequalities for $(h-m)-$convex functions via Caputo $k-$fractional derivatives

Main Article Content

Lakshmi Narayan Mishra
Qurat Ul Ain
Ghulam Farid
Atiq Ur Rehman


In this paper, first we obtain some inequalities of Hadamard type for $(h-m)-$convex functions via Caputo $k-$fractional derivatives. Secondly, two integral identities including the $(n+1)$ and $(n+2)$ order derivatives of a given function via Caputo $k-$fractional derivatives have been established. Using these identities estimations of Hadamard type integral inequalities for the Caputo $k-$fractional derivatives have been proved.

Article Details


[1] F. Chen, On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity, Chin. J. Math. (2014) Article ID 173293, pp 7. Google Scholar

[2] G. Farid, A. Javed and A. U. Rehman, On Hadamard inequalities for n−times differentiable functions which are relative convex via Caputo k-fractional derivatives, Nonlinear Anal. Forum. 22 (2) (2017), 17–28. Google Scholar

[3] G. Farid, A. U. Rehman and M. Zahra, On Hadamard inequalities for k- fractional integrals, Nonlinear Funct. Anal. Appl. 21 (3) (2016), 463–478. Google Scholar

[4] R. Gorenflo and F. Mainardi, Fractional calculus: Integral and differential equations of fractional order, Springer Verlag, Wien, (1997). Google Scholar

[5] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, (2006). Google Scholar

[6] M. Lazarevi c, Advanced topics on applications of fractional calculus on control problems, System stability and modeling, WSEAS Press, Belgrade, Serbia, (2012). Google Scholar

[7] S. Mubeen and G. M. Habibullah, k-Fractional integrals and applications, Int. J. Contemp. Math. Sci. 7 (2012), 89–94. Google Scholar

[8] K. Oldham, J. Spanier, The fractional calculus theory and applications of differentiation and integration to arbitrary order, Academic Press, New York-London (1974). Google Scholar

[9] M.E.O ̈zdemir, A.O.Akdemri and E.Set, On(h−m)−convexity and Hadamard- type inequalities, Transylv. J. Math. Mech. 8 (1) (2016), 51–58. Google Scholar

[10] I. Podlubni, Fractional differential equations, Academic press, San Diego, (1999). Google Scholar